# SDR YENA2021100100636

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 02386
- Aircraft time: 64,444 hours, 23,128 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 1460, FLL-BDL. STRONG "DIRTY SOCK: ODOR/FUMES WHILE DECENDING THROUGH 4000 FEET TO TOUCHDOWN FORM MX 270 COMPLETED ( PACKS ) ; REF TSI 451093 FOR CORRECTIVE ACTION. MDDR 451088 CLEAR, MCC NOTIFIED, MX-4 UPDATED, PLACARD REMOVED. C/W INFO NOTICE 2017-T015I SECTION B(2). ACCOMPLISHED ECS DECON IAW AMM 21-00-00-615-803-A. SEE TROUBLESHOOTING FOR FURTHER FINDINGS.
